# SDR JJBA20240612032

- Difficulty date: June 5, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1, FRAME 61 BTW STR 19L-18L, CORROSION SUSPECTED ON INNER SKIN SURFACE. CORROSION DAMAGE ON INNER SKIN SURFACE AT FR61 BTW STR 19L-18L REPAIRED.
